| Model Number |
E1455 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a breast case, the surgeon regularly removed and reinserted the bovie tip to clear the suction component of the combination suction/cautery device.This repeated removal and reinsertion was routine and necessary, and the same bovie tip was reused throughout the case.In that instance, the surgeon observed a small area of skin burning at a time when the tip was believed to be well beyond the skin incision and should not have caused an injury.Upon inspection, the surgeon noted holes in the insulation near the base of the bovie tip, suggesting that the normally insulated portion may have contacted the skin while the active tip was deeper in the incision.